# SDR DALA2022111607388

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 55,119 hours, 28,588 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Row 23 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WKCD 2527-01014-02 O2 MSK MAN DROP TEST FOUND MASK AT 23 ABC DID NOT DROP. CORRECTIVE ACTION: CLEARED LANYARD FROM DOOR - AFTER CONCURRENT DROP TEST DOOR DROPPED NML. (9503088)
